# SDR ABXA20241231275

- Difficulty date: December 31, 2024
- Submitted: January 1, 2025
- Operation: Air carrier
- Aircraft: N763CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26233
- Aircraft time: 91,944 hours, 29,315 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Condition: Malfunctioned
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT WHILE STARTING RH ENGINE ,RH ENGINE STARTER WILL NOT ENGAGE AFTER START SWITHCH TO GROUND VALVE LIGHT STAYS ON , AC RETURNED TO GATE (BTB) AND MTX GROUNDED AC . MTX DEFERRED RH START VALVE IAW MEL ABX -80-00-2-1 AND RETURNED AC TO SERVICE .
